# SDR CA100623004

- Difficulty date: June 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 19,932 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: C3WA411
- Condition: Cracked
- Location: Te Flap
- Part time: 118 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SLIGHT VIBRATION IN FLAPS.  UPON INSP, BEFORE THE NEXT FLIGHT, THE RT AILERON WAS FOUND TO HAVE SIGNIFICANT CRACKING IN MULTIPLE AREAS WITH A PORTION OF THE T/E (APROX 18 INCHES LONG AND 1 INCH FWD) BLOWN OUT. THIS AILERON HAD 118.4 HOURS SINCE IT HAD BEEN SIGNIFICANTLY REPAIRED WITH NEW SKIN SECTIONS.  DISASSEMBLY OF THE SKINS RESULTED IN IDENTIFYING AT LEAST 2 NOSE RIBS WHICH WERE ALSO FOUND CRACKED.  THE BELOW LISTED ITEMS WERE REPLACED NEW AT TIME OF REPAIR WITH THE SKINS. THE FOLLOWING PARTS: WERE FOUND DEFECTIVE. C3WF3-5 W/O-54317/1 MFG 20-SEP-08, C3WF3-6 WO-51151/1 MFG 08-JUL-08, C3WA4-11 WO-61731/1 MFG 05-FEB-08.  ALL 4 SKIN SECTIONS (C3WA4-11) WERE REPLACED AT TIME OF THE SIGNIFICANT REPAIR.
